# SDR QXEA200701414

- Difficulty date: September 10, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 15,161 hours, 10,957 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Elevator Split
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MFR - FLIGHT 2525 (PDX-SJC). IN LEVEL FLIGHT AT CRUISE ALTITUDE (39,000) FOR 3 MINUTES, THEN RECEIVED A ELEVATOR SPLIT CAUTION MESSAGE.  DISCONNECTED THE AUTOPILOT PER THE CHECKLIST, CONTROLS FEEL NORMAL NO ADVERSE OR ABNORMAL CONTROL FEEL OR RESPONSE.  SYNOPTIC PAGE SHOWED ELEVATORS MATCHED.  DIVERTED TO MFR AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE PERFORMED FIM TASK 27-31-00-810-803-A01, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
